Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Whitehead groups of free associative algebras


Author: Stephen Gersten
Journal: Bull. Amer. Math. Soc. 71 (1965), 157-159
DOI: https://doi.org/10.1090/S0002-9904-1965-11268-X
MathSciNet review: 0169875
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Bass, The stable structure of quite general linear groups, Bull. Amer. Math. Soc. 70 (1964), 429-433. MR 160825
  • 2. N. Bourbaki, Éléments de mathématique. XIV, Livre II, Chap. VII, §4, 2, Theorem 1, Actualités Sci. Indust., Hermann, Paris, 1952.
  • 3. G. Higman, The units of group rings, Proc. London Math. Soc. (2) 46 (1940), 231-248. MR 2137


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11268-X

American Mathematical Society